How I got rid of Tecfidera stomach pain!

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.
shelshel2
Newbie
Posts: 1
Joined: 1 year ago

Re: How I got rid of Tecfidera stomach pain!

Post by shelshel2 » 1 year ago

Hello, I am extremely late to the party lol. I just started Tecfidera and this morning is the beginning of week three for me. I am fortunate that I have not experienced flushing, but this morning when I got to church to teach Sunday School, I became extremely nauseous and started sweating and thought I was going to vomit. I chewed 2 atacids. When I got home, my stomach was just crampy. I tried to eat something, but the pains got worse.

I am looking forward to follow these suggestions for you all. My neuro just told me to take it with food, which I am doing. I guess it's not enough.

For those that received a Rx for anti-nausea meds, did your dr. give you a hard time? I hope mine does not! I am so grateful that I found this message board and more importantly this thread. I am really thankful for you all for taking the time to share,

Blessings to all- have a great day!

shelshel2

Wands080606
Newbie
Posts: 1
Joined: 10 months ago

Re: How I got rid of Tecfidera stomach pain!

Post by Wands080606 » 10 months ago

New to the forum. Diagnosed CIS May17 then RRMS Nov17, and after doing my homework decided on Tecfidera as my drug of choice!

Due to start on it this Saturday and have been getting very anxious about the likely side effects. But now I’ve read peoples posts, and especially Ladymacs advice, I am not as worried. Anything’s better than suffering another relapse and I know I’ve just got to make a start and hope Tecfidera does it’s thing for me.

Thanks for the advice and fingers crossed I can cope with the side effects.

Post Reply
  • Similar Topics
    Replies
    Views
    Last post